MathSciNet Relay Station
MathSciNet bibliographic data
MR1889384 47H10 (47J25 65J15)
Xu, Hong-Kun Another control condition in an iterative method for nonexpansive mappings. Bull. Austral. Math. Soc. 65 (2002), no. 1, 109–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement